Addiction: Substance Abuse Community
Im addicted to hydrocodone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Im addicted to hydrocodone

Im addicted to hydrocodone and i want these withdrawals to STOP. Idk what to do, or where to go. I was thinking about going to the ER but im not sure. I dont have any money to check into a rehab program. What do i do? Please help...
Related Discussions
8 Comments Post a Comment
Blank
406584_tn?1399591666
Welcome to the forum... How long have you been in wd and how much were you were taking a day.. many have ct at home from hydros.. There are things you can do to make it bearable.. I would first suggest a very hot bath/shower as this will help tremendously.. If you can give a lil more info we would be better able to advice.. lesa
Blank
401095_tn?1351395370
more info as to dose etc would be needed like lesa said..most hydro wds do not require going to the er...but dehydration can be an issue..imodium (immodium) and plenty of h20 is a must for most...dont feel hopeless...or lost...u r at a great forum to get some advice and support..keep posting
Blank
Avatar_m_tn
I take anywhere from 12 5/500 to 16 a day.
Blank
Avatar_f_tn
How long ago did you stop taking them? W/d's last about 5 to 7 days and that part will be over.

Terry
Blank
Avatar_m_tn
Hello I have been taking hydrocodone for about two years now and am trying to get off of them completely.I started taking 2 a day and could go weeks without even thinking of taking anymore.Now here recently I have to take at least 5 hydro blue 10's a day in order for me to feel normal and to not have any withdrawals the next day.The main problem I have now is cold sweats if I don't take any.It's really starting to effect my work,life,and money situation.I was wondering what my best options would be to kick the habit altogether.I don't have insurance where I work so it would be hard to see a doctor and really don't want to go to rehab.If there's any tips please let me know,thanks.
Blank
1801781_tn?1373244154
Hon you posted on an old thread and your post will probably not be seen by more than one or two if that.  Please go up to the top and click on the orange post a question icon..copy and paste what you wrote.  You will start a new thread and that way will get more good support.  This is an active board and you will get help.  :)
Blank
Avatar_m_tn
Thank you so much
Blank
Avatar_f_tn
Hi there - you replied on an old post from 2009.  In the future feel free to go to the top of the forum and "post a question" and start a fresh thread, that way more people will respond.

I am over 100 days off hydros now and it can be done from home but you seriously have to want to be done with the pills.  There isn't any easy way quite honestly, you will go through withdrawals and you will feel awful for 4-5 days.  I just told myself I had the flu and I just had to endure it.  Remember every time you think about just taking a pill to take the edge off you are resetting the clock and relapsing.  If you TRULY want off you must just stop them and let the withdrawal run its course.

So for me I was taking 4 - 10 mg per day for several years, I tapered that amount over a weeks time or so down (which it sounds like you have already done) and then I just stopped.  I had diarhhea, cold sweats, shakes, creepy crawlies.  Get yourself some brand name immodium, gatorade and prepare for your detox at home.  Try to time it when you can take a few days off or over a long weekend if you can - I simply could not have worked the first 2-3 days.  So days 2-3 will be the worst - hydrate, take immodium aggressively and lots of hot showers will help.  Day 4 ya gotta force yourself up for a walk and start moving your body to get the blood pumping (you will feel like dog doo).  By Day 5 you'll mostly be through it but beware that is when the mental stuff can kick in - your brain telling you that you need a pill.  Stopping pills is easy, staying stopped is what many struggle with.

Were you getting them from a doctor for pain or just recreationally?  If you have chronic pain it's important NOW to get a alternate pain management plan rather than wait and feel panic when you have pain and no meds.

I can honestly tell you my pain is much better managed off hydros than on.  I can honestly tell you my life is so much better off hydros than on.

If you'd like to send me a private message with further details I'd be happy to answer any questions of just post a follow up post.

You can regain your life back if you want it bad enough!  Welcome to the forum!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1399545139
Blank
Amandag78
Perth, Australia